Search Results

There are 7026 results for: content related to: Analysis of testicular cancer data using a frailty modelwith familial dependence

  1. Global existence of the radially symmetric solutions of the Navier–Stokes equations for the isentropic compressible fluids

    Mathematical Methods in the Applied Sciences

    Volume 28, Issue 1, 10 January 2005, Pages: 1–28, Hi Jun Choe and Hyunseok Kim

    Version of Record online : 30 NOV 2004, DOI: 10.1002/mma.545

  2. Solution representations for a wave equation with weak dissipation

    Mathematical Methods in the Applied Sciences

    Volume 27, Issue 1, 10 January 2004, Pages: 101–124, Jens Wirth

    Version of Record online : 5 DEC 2003, DOI: 10.1002/mma.446

  3. Time asymptotics for the polyharmonic wave equation in waveguides

    Mathematical Methods in the Applied Sciences

    Volume 26, Issue 3, February 2003, Pages: 193–212, P. H. Lesky

    Version of Record online : 30 DEC 2002, DOI: 10.1002/mma.351

  4. Generalized factorization for N×N Daniele–Khrapkov matrix functions

    Mathematical Methods in the Applied Sciences

    Volume 24, Issue 13, 10 September 2001, Pages: 993–1020, M. C. Câmara, A. F. dos Santos and N. Manojlović

    Version of Record online : 6 AUG 2001, DOI: 10.1002/mma.253

  5. Limiting Amplitude principle in the scattering by wedges

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 10, 10 July 2006, Pages: 1147–1185, A. I. Komech and A. E. Merzon

    Version of Record online : 20 FEB 2006, DOI: 10.1002/mma.719

  6. Design, analysis, and synthesis of generalized single step single solve and optimal algorithms for structural dynamics

    International Journal for Numerical Methods in Engineering

    Volume 59, Issue 5, 7 February 2004, Pages: 597–668, X. Zhou and K. K. Tamma

    Version of Record online : 15 DEC 2003, DOI: 10.1002/nme.873

  7. Asymptotics of solutions for sub critical non-convective type equations

    Mathematical Methods in the Applied Sciences

    Volume 28, Issue 3, February 2005, Pages: 275–308, Nakao Hayashi, Elena I. Kaikina and Pavel I. Naumkin

    Version of Record online : 22 NOV 2004, DOI: 10.1002/mma.558

  8. Viscous compressible barotropic symmetric flows with free boundary under general mass force Part I: Uniform-in-time bounds and stabilization

    Mathematical Methods in the Applied Sciences

    Volume 28, Issue 7, 10 May 2005, Pages: 827–863, Bernard Ducomet and Alexander Zlotnik

    Version of Record online : 3 DEC 2004, DOI: 10.1002/mma.598

  9. Oscillatory crack tip triangular elements for finite element analysis of interface cracks

    International Journal for Numerical Methods in Engineering

    Volume 58, Issue 12, 28 November 2003, Pages: 1765–1783, C. H. Liu and Chunta Huang

    Version of Record online : 9 OCT 2003, DOI: 10.1002/nme.831

  10. Modelling survival data with a cured fraction using frailty models

    Statistics in Medicine

    Volume 20, Issue 9-10, 15 - 30 May 2001, Pages: 1515–1527, Dionne L. Price and Amita K. Manatunga

    Version of Record online : 27 APR 2001, DOI: 10.1002/sim.687

  11. Global existence of weak-type solutions for models of monotone type in the theory of inelastic deformations

    Mathematical Methods in the Applied Sciences

    Volume 25, Issue 14, 25 September 2002, Pages: 1195–1230, Krzysztof Chełmiński

    Version of Record online : 12 SEP 2002, DOI: 10.1002/mma.336

  12. You have free access to this content
    Highly purified CD38+ sub-populations show no evidence of preferential clonal evolution despite having increased proliferative activity when compared with CD38 sub-populations derived from the same chronic lymphocytic leukaemia patient

    British Journal of Haematology

    Volume 142, Issue 4, August 2008, Pages: 595–605, Thet Thet Lin, Saman Hewamana, Rachel Ward, Hannah Taylor, Tammy Payne, Guy Pratt, Duncan Baird, Chris Fegan and Chris Pepper

    Version of Record online : 22 MAY 2008, DOI: 10.1111/j.1365-2141.2008.07236.x

  13. Steady filtration problems with seawater intrusion: macro-hybrid penalized finite element approximations

    International Journal for Numerical Methods in Fluids

    Volume 49, Issue 9, 30 November 2005, Pages: 935–957, Gonzalo Alduncin, Jorge Esquivel-Avila and Norberto Vera-Guzman

    Version of Record online : 3 AUG 2005, DOI: 10.1002/fld.1033

  14. Stability and accuracy of a semi-implicit Godunov scheme for mass transport

    International Journal for Numerical Methods in Fluids

    Volume 45, Issue 4, 10 June 2004, Pages: 365–389, Scott F. Bradford

    Version of Record online : 8 APR 2004, DOI: 10.1002/fld.702

  15. Steady compressible Navier–Stokes equations in domains with non-compact boundaries

    Mathematical Methods in the Applied Sciences

    Volume 28, Issue 12, August 2005, Pages: 1445–1479, S. Novo, A. Novotný and M. Pokorný

    Version of Record online : 7 APR 2005, DOI: 10.1002/mma.623

  16. Compressible Navier–Stokes equations with vacuum state in the case of general pressure law

    Mathematical Methods in the Applied Sciences

    Volume 29, Issue 10, 10 July 2006, Pages: 1081–1106, Daoyuan Fang and Ting Zhang

    Version of Record online : 30 DEC 2005, DOI: 10.1002/mma.708

  17. On Sommerfeld representation and uniqueness in scattering by wedges

    Mathematical Methods in the Applied Sciences

    Volume 28, Issue 2, 25 January 2005, Pages: 147–183, A. I. Komech, N. J. Mauser and A. E. Merzon

    Version of Record online : 30 NOV 2004, DOI: 10.1002/mma.553

  18. A regression model for multivariate random length data

    Statistics in Medicine

    Volume 18, Issue 2, 30 January 1999, Pages: 199–211, Huiman X. Barnhart, Andrzej S. Kosinski and Allan R. Sampson

    Version of Record online : 15 JAN 1999, DOI: 10.1002/(SICI)1097-0258(19990130)18:2<199::AID-SIM1>3.0.CO;2-E

  19. Statistical inferences for a twin correlation with multinomial outcomes

    Statistics in Medicine

    Volume 20, Issue 2, 30 January 2001, Pages: 249–262, E. Bartfay and A. Donner

    Version of Record online : 9 JAN 2001, DOI: 10.1002/1097-0258(20010130)20:2<249::AID-SIM641>3.0.CO;2-L

  20. An evaluation of Bayesian designs for dose-escalation studies in healthy volunteers

    Statistics in Medicine

    Volume 25, Issue 3, 15 February 2006, Pages: 433–445, John Whitehead, Yinghui Zhou, Adrian Mander, Sally Ritchie, Antony Sabin and Andrew Wright

    Version of Record online : 11 OCT 2005, DOI: 10.1002/sim.2213